# SDR DALA2019061203536

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 63,403 hours, 25,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1117562) DURING INSPECTION FOUND CRACKED LAVATORY E EMERGENCY LIGHT ASSY AT AFT GALLEY AREA. REPLACED LAVATORY "E" EMERGENCY LIGHT ASSY AT AFT GALLEY AREA AS PER B737-800 AMM 33-51-01.
